# SDR CA090504001

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Amd FALCON900EX
- Aircraft time: 1,608 hours
- Engine: Garrtt TFE73160
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607016
- Condition: Unserviceable
- Location: Engine Oil
- Part time: 1,692 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT ON RAMP CREW NOTICED LARGE AMOUNT OF OIL ON INSIDE FACE OF NR 1 ENGINE LOWER COWL.  TROUBLESHOOTING DETERMINED ENGINE OIL LEAK FROM OIL LUBE PUMP, SERVICEABLE PUMP INSTALLED, ACFT RETURNED IN SERVICE.
